# SDR UIEA2014103100549

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929305
- Part serial: 880711
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PRECOOLER FWD VERTICAL SUPPORT PINS BROKEN.  R & R 1 ENG PRECOOLER.  OPERATIONS CHECKED GOOD IAW AMM 36-11-15.
